# SDR 08FDEA02983

- Difficulty date: July 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6521656225
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W LOWER FWD WING PANEL HAS CORROSION ON SEAL RETAINER STRIP NEAR LOWER MLG SUPPORT BEAM, WSS 217.  REMOVED AND REPLACED LEFT MLG W/W LOWER FWD WING PANEL SEAL RETAINER AT WSS 217 REF SRM 51-30-2 PG 2 AND DWR 65-21656.  THIS IS CLASSIFIED AS A MINOR REPAIR.
